MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC SPINAL ANESTHESIA KIT; NEEDLE, CONDUCTION, ANESTHETI

ARROW INTERNATIONAL LLC SPINAL ANESTHESIA KIT; NEEDLE, CONDUCTION, ANESTHETI
Model Number IPN045632
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2022
Type of Reportable Event Malfunction
Event or Problem Description
Reported issue: we received notification from our anesthesiologists that the patients are not setting up; there is bad bupivacaine.
 
Additional Manufacturer Narrative
(b)(4).The kits have not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.The manufacturer of the bupivacaine provided a certificate of analysis for these medication lots and the potency test result reported was 99.8% & 99.2% respectfully, which meets the release specifications of 93.0-107.0% without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
SPINAL ANESTHESIA KIT
Common Device Name
NEEDLE, CONDUCTION, ANESTHETI
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
312 commerce place
asheboro NC 27203
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
9194332672
MDR Report Key16014717
Report Number1036844-2022-00071
Device Sequence Number6561651
Product Code BSP
UDI-Device Identifier50801902074190
UDI-Public50801902074190
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K911260
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model NumberIPN045632
Device Catalogue NumberASA-25090-SB
Device Lot Number13F22H0117
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2022
Supplement Date Received by Manufacturer01/18/2023
Initial Report FDA Received Date12/20/2022
Supplement Report FDA Received Date01/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown